Alert archive / Arkansas / River Flood Warnings in 2017

River Flood Warning 5, NWS Shreveport, LA

January 18, 2017Columbia County, Arkansas; Webster Parish, Louisiana

NWS Shreveport, LA issued this river flood warning at Jan 18, 2017, 6:44 PM CST for Columbia County, Arkansas; Webster Parish, Louisiana. It took effect at Jan 18, 2017, 9:55 PM CST. It was in force for 11 days.

The area

The outline as issued.

The facts

Issued
Jan 18, 2017, 6:44 PM CST (00:44 UTC)
In effect from
Jan 18, 2017, 9:55 PM CST
Expired
Jan 29, 2017, 6:29 PM CST
In force
11 days
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
Minor

Counties Columbia County, AR, Webster Parish, LA

The radar

The Shreveport radar (KSHV), 75 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Bayou Dorcheat near Springhill (SPHL1).

Action stage
10.5 ft
Minor stage
11 ft
Moderate stage
18 ft
Major stage
21 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07348700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

530 
WGUS44 KSHV 190044
FLWSHV


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
644 PM CST WED JAN 18 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC027-LAC119-200044-
/O.NEW.KSHV.FL.W.0005.170119T0355Z-170124T0300Z/
/SPHL1.1.ER.170119T0355Z.170120T0600Z.170123T0900Z.NO/
644 PM CST WED JAN 18 2017

The National Weather Service in Shreveport has issued a 

* FLOOD WARNING FOR 
  the Bayou Dorcheat Near Springhill.
* FROM THIS EVENING TO MONDAY EVENING...or until the warning is 
  cancelled.
* AT  6:00 PM Wednesday The stage was 10.8 feet. 
* Minor flooding is forecast. 
* Flood stage is 11.0 feet. 
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 12.0 feet by early Friday morning. The river will fall 
  below flood stage by Monday morning.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$

10
11 follow-up statements
200 
WGUS84 KSHV 191626
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1025 AM CST THU JAN 19 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC027-LAC119-201625-
/O.EXT.KSHV.FL.W.0005.000000T0000Z-000000T0000Z/
/SPHL1.1.ER.170119T0140Z.170120T0600Z.000000T0000Z.NO/
1025 AM CST THU JAN 19 2017

The flood warning continues for
  the Bayou Dorcheat Near Springhill, Louisiana.
* UNTIL FURTHER NOTICE...or until the warning is cancelled.
* At 1000 AM Thursday The stage was 11.7 feet. 
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 11 feet. 
* Forecast...The bayou will continue rising to near 12.0 feet  
  during early Friday morning then begin falling.
* Impact...at 13.0 feet...Minor lowland flooding of private boat 
  ramps. Move livestock to higher ground.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$

VIII.
575 
WGUS84 KSHV 201645
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1045 AM CST FRI JAN 20 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC027-LAC119-211645-
/O.CON.KSHV.FL.W.0005.000000T0000Z-000000T0000Z/
/SPHL1.1.ER.170119T0140Z.170122T1200Z.000000T0000Z.NO/
1045 AM CST FRI JAN 20 2017

The flood warning continues for
  the Bayou Dorcheat Near Springhill, Louisiana.
* UNTIL FURTHER NOTICE...or until the warning is cancelled.
* At 1000 AM Friday The stage was 12.7 feet. 
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 11 feet. 
* Forecast...The bayou will continue rising to near 13.5 feet by 
  Sunday morning then begin falling.
* Impact...at 13.0 feet...Minor lowland flooding of private boat 
  ramps. Move livestock to higher ground.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$

VIII.
792 
WGUS84 KSHV 211518
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
918 AM CST SAT JAN 21 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC027-LAC119-221518-
/O.CON.KSHV.FL.W.0005.000000T0000Z-000000T0000Z/
/SPHL1.1.ER.170119T0140Z.170122T1200Z.000000T0000Z.NO/
918 AM CST SAT JAN 21 2017

The flood warning continues for
  the Bayou Dorcheat Near Springhill.
* UNTIL FURTHER NOTICE...or until the warning is cancelled.
* At  9:00 AM Saturday The stage was 13.6 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet. 
* Forecast...The river will continue rising to near 14.0 feet by 
  tomorrow morning then begin falling.
* Impact...at 13.0 feet...Minor lowland flooding of private boat 
  ramps. Move livestock to higher ground.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$

25
655 
WGUS84 KSHV 221457
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
857 AM CST SUN JAN 22 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC027-LAC119-231457-
/O.CON.KSHV.FL.W.0005.000000T0000Z-000000T0000Z/
/SPHL1.1.ER.170119T0140Z.170122T0145Z.000000T0000Z.NO/
857 AM CST SUN JAN 22 2017

The flood warning continues for
  the Bayou Dorcheat Near Springhill.
* UNTIL FURTHER NOTICE...or until the warning is cancelled.
* At  8:00 AM Sunday The stage was 13.6 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet. 
* Forecast...The river will continue to fall to a stage of 13.5 feet 
  by tomorrow morning.
* Impact...at 13.0 feet...Minor lowland flooding of private boat 
  ramps. Move livestock to higher ground.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$

25
132 
WGUS84 KSHV 231534
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
934 AM CST MON JAN 23 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC027-LAC119-241534-
/O.CON.KSHV.FL.W.0005.000000T0000Z-000000T0000Z/
/SPHL1.1.ER.170119T0140Z.170122T0145Z.000000T0000Z.NO/
934 AM CST MON JAN 23 2017

The flood warning continues for
  the Bayou Dorcheat Near Springhill, Louisiana.
* UNTIL FURTHER NOTICE...or until the warning is cancelled.
* At 900 AM Monday the stage was 13.5 feet. 
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 11 feet. 
* Forecast...Expect little change through Tuesday morning as 
  Bayou Dorcheat remains near 13.5 feet.
* Impact...at 13.0 feet...Minor lowland flooding of private boat 
  ramps. Move livestock to higher ground.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$

VIII.
503 
WGUS84 KSHV 241617
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1017 AM CST TUE JAN 24 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC027-LAC119-251617-
/O.CON.KSHV.FL.W.0005.000000T0000Z-000000T0000Z/
/SPHL1.1.ER.170119T0140Z.170122T0145Z.000000T0000Z.NO/
1017 AM CST TUE JAN 24 2017

The flood warning continues for
  the Bayou Dorcheat Near Springhill, Louisiana.
* UNTIL FURTHER NOTICE...or until the warning is cancelled.
* At 900 AM Tuesday The stage was 13.5 feet. 
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 11 feet. 
* Forecast...The river will continue to fall to a stage of 13.2 feet 
  by Wednesday morning.  Also Bayou Dorcheat crested at 13.6 feet
  during Monday morning, January 22.
* Impact...at 13.0 feet...Minor lowland flooding of private boat 
  ramps. Move livestock to higher ground.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$

VIII.
659 
WGUS84 KSHV 251641
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1041 AM CST WED JAN 25 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC027-LAC119-261641-
/O.CON.KSHV.FL.W.0005.000000T0000Z-000000T0000Z/
/SPHL1.1.ER.170119T0140Z.170122T0145Z.000000T0000Z.NO/
1041 AM CST WED JAN 25 2017

The flood warning continues for
  the Bayou Dorcheat Near Springhill, Louisiana.
* UNTIL FURTHER NOTICE...or until the warning is cancelled.
* At 900 AM Wednesday the stage was 13.2 feet. 
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 11 feet. 
* Forecast...The bayou will recede to near 13.0 feet by
  Thursday morning.
* Impact...at 13.0 feet...Minor lowland flooding of private boat 
  ramps. Move livestock to higher ground.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$

VIII.
778 
WGUS84 KSHV 261633
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1033 AM CST THU JAN 26 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC027-LAC119-271633-
/O.CON.KSHV.FL.W.0005.000000T0000Z-000000T0000Z/
/SPHL1.1.ER.170119T0140Z.170122T0145Z.000000T0000Z.NO/
1033 AM CST THU JAN 26 2017

The flood warning continues for
  the Bayou Dorcheat Near Springhill, Louisiana.
* UNTIL FURTHER NOTICE...or until the warning is cancelled.
* At 1000 AM Thursday The stage was 12.9 feet. 
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 11 feet. 
* Forecast...The river will continue to fall to a stage of 12.7 feet 
  by Friday morning.
* Impact...at 13.0 feet...Minor lowland flooding of private boat 
  ramps. Move livestock to higher ground.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$

VIII.
339 
WGUS84 KSHV 271546
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
946 AM CST FRI JAN 27 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC027-LAC119-281546-
/O.CON.KSHV.FL.W.0005.000000T0000Z-000000T0000Z/
/SPHL1.1.ER.170119T0140Z.170122T0145Z.000000T0000Z.NO/
946 AM CST FRI JAN 27 2017

The flood warning continues for
  the Bayou Dorcheat Near Springhill, Louisiana.
* UNTIL FURTHER NOTICE...or until the warning is cancelled.
* At 900 AM Friday the stage was 12.6 feet. 
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 11 feet. 
* Forecast...The river will continue to fall to a stage of 12.5 feet 
  by Saturday morning.
* Impact...at 13.0 feet...Minor lowland flooding of private boat 
  ramps. Move livestock to higher ground.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$

VIII.
054 
WGUS84 KSHV 290021
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
621 PM CST SAT JAN 28 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC027-LAC119-300021-
/O.CON.KSHV.FL.W.0005.000000T0000Z-000000T0000Z/
/SPHL1.1.ER.170119T0140Z.170122T0145Z.000000T0000Z.NO/
621 PM CST SAT JAN 28 2017

The flood warning continues for
  the Bayou Dorcheat Near Springhill.
* UNTIL FURTHER NOTICE...or until the warning is cancelled.
* At  6:00 PM Saturday The stage was 11.9 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet. 
* Forecast...The river will continue to fall to a stage of 11.5 feet 
  by Monday morning.
* Impact...at 11.0 feet...Expect minor lowland flooding.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$

25
800 
WGUS84 KSHV 300029
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
629 PM CST SUN JAN 29 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC027-LAC119-300059-
/O.CAN.KSHV.FL.W.0005.000000T0000Z-170130T0029Z/
/SPHL1.1.ER.170119T0140Z.170122T0145Z.170129T2155Z.NO/
629 PM CST SUN JAN 29 2017

The flood warning is cancelled for
  the Bayou Dorcheat Near Springhill.
* At  6:00 PM Sunday The stage was 10.9 feet. 
* Fell below flood stage at  3:55 PM Sunday.
* Flood stage is 11.0 feet. 
* Forecast...The river will continue to fall to 10.3 feet by Tuesday 
  morning.
* Impact...at 11.0 feet...Expect minor lowland flooding.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$

25

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Jan 18, 5:31 PM CST, 1 hour 13 minutes earlier.

Area forecast discussion, Jan 18, 5:31 PM CST, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
531 PM CST Wed Jan 18 2017

.AVIATION...
Convection has moved east of our NE TX terminal locations early
this evening with a few more hours of prevailing showers at the
ELD/MLU terminal before we begin to see brief break from the
widespread shower activity. In the wake of the convection across
NE TX...will need to watch for the development of dense fog as
several locations west of a LFK...GGG...TXK line have gone down to
1/2SM with patchy drizzle as well. Unsure just how far east this
fog and/or drizzle will make it into our remaining terminals
overnight but did at least make account of it at the LFK/GGG/TYR
and TXK terminals. HRRR and latest NAM output suggest
redevelopment overnight from SE TX into SW LA moving quickly north
and east. This would help to mix out any dense fog and or drizzle
that might make it into SW AR and NW LA but those terminal
locations would be back in a prevailing -shra type pattern with
IFR/LIFR ceilings.

Kept prevailing -shra and IFR/LIFR ceilings going through much of
the day on Thu across our eastern terminal locations before precip
moves out by late afternoon. Should see VFR conditions returning
to our NE TX terminals by mid to late afternoon as well.

13

&&

.PREV DISCUSSION... /issued 322 PM CST Wed Jan 18 2017/

DISCUSSION...
Back edge of current radar activity has shifted just south and
east of I-30, and still consisting of bkn areas of rain, with very
isold embedded tstms to the south. However, one more short wave
will interact with still saturated airmass to regenerate showers
and possible tstms overnight. Mid lvl drying early tomorrow
warranting a reduction of pops for Thursday. In the wake of these
showers, expect fog to develop, especially near the Red River
valley where lgt winds and soggy ground interact with clearing
skies, and warm air advection above sfc inducing a capping
inversion. Overnight temps to remain fairly steady and may even
rise slowly. Deep sw flow to continue thru wknd with mid lvl
moisture making a return on Friday, yielding only partly sunny
skies, with showers returning from the south Friday night and
temps warming to around 70 degrees or so durg the day. Instability
appears sufficient for a few stg storms Sat into Sat night,
despite limited low lvl shear. Once the upper trough inducing this
stgr convection begins to move east by Sunday, stg northerly flow
in mid lvls near 100 kts will finally pull in much drier airmass,
and rainfall will be lacking in extended period.

/VII/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  54  71  56  75 /  80  40  10  10
MLU  54  70  56  75 /  80  60  10  10
DEQ  48  65  48  68 /  50  20  10  10
TXK  49  65  54  71 /  60  20  10  10
ELD  49  66  53  73 /  80  50  10  10
TYR  50  71  54  74 /  50  20   0  10
GGG  52  71  55  74 /  60  20  10  10
LFK  55  73  56  76 /  70  30  10  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

VII/13
Hazardous weather outlook, Jan 18, 12:00 PM CST, 6 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CST WED JAN 18 2017

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-191800-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-
PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
1200 PM CST WED JAN 18 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

WIDESPREAD RAIN AND ISOLATED THUNDERSTORMS WILL CONTINUE ACROSS
THE AREA TODAY AND TONIGHT. SOME OF THE STRONGER STORMS COULD
PRODUCE GUSTY WINDS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE WHICH
COULD LEAD TO ISOLATED AND LOCALIZED FLOODING. HOWEVER...NO
WIDESPREAD SEVERE WEATHER THREAT IS EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

WIDESPREAD RAIN AND SCATTERED THUNDERSTORMS WILL CONTINUE INTO
THURSDAY BEFORE DIMINISHING FROM WEST TO EAST DURING THURSDAY
AFTERNOON. THE STRONGEST STORMS COULD PRODUCE GUSTY WINDS.
RAINFALL MAY BE LOCALLY HEAVY AT TIMES. ADDITIONAL RAINFALL
AMOUNTS THROUGH THURSDAY EVENING COULD BE AS HIGH AS ONE TO THREE
INCHES SOUTHEAST OF A LINE FROM JACKSONVILLE TEXAS TO PRESCOTT
ARKANSAS.

THUNDERSTORMS WILL BE POSSIBLE LATE FRIDAY THROUGH EARLY MONDAY AS
ANOTHER SERIES OF UPPER LEVEL TROUGHS MOVE AFFECT THE REGION. A
FEW STORMS COULD BE SEVERE LATE SATURDAY AND INTO SUNDAY AS THE
STRONGER UPPER TROUGH AND COLD FRONT MOVE ACROSS THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

VII

In the hours before

Special weather statement, Jan 18, 3:29 PM CST, 3 hours 15 minutes before
Special Weather Statement
National Weather Service Shreveport LA
329 PM CST WED JAN 18 2017

LAZ018-182215-
Natchitoches LA-
329 PM CST WED JAN 18 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN NATCHITOCHES PARISH
UNTIL 415 PM CST...

At 328 PM CST, Doppler radar was tracking a strong thunderstorm over
Kurthwood, or 9 miles north of Slagle, moving northeast at 20 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Chopin, Gorum and Cloutierville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3137 9303 3136 9319 3137 9320 3165 9291
      3163 9291 3162 9288 3148 9276 3143 9284
      3142 9285 3142 9287 3139 9289 3139 9291
      3137 9292 3137 9295 3135 9295 3135 9296
TIME...MOT...LOC 2128Z 232DEG 19KT 3135 9312

20
Special weather statement, Jan 18, 4:04 PM CST, 2 hours 40 minutes before
Special Weather Statement
National Weather Service Shreveport LA
404 PM CST WED JAN 18 2017

LAZ017-018-TXZ167-182245-
Natchitoches LA-Sabine LA-Sabine TX-
404 PM CST WED JAN 18 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NATCHITOCHES...
CENTRAL SABINE PARISHES IN NORTHWESTERN LOUISIANA AND SOUTHEASTERN
SABINE COUNTIES UNTIL 445 PM CST...

At 404 PM CST, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Toledo Bend Dam, moving northeast at 25 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Many, Florien, Fisher, Kisatchie, Negreet, Mount Carmel, Belmont and
Columbus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3118 9360 3117 9365 3129 9377 3174 9352
      3140 9306 3136 9314 3136 9339 3128 9344
      3128 9353 3125 9354 3124 9356 3123 9354
      3122 9355 3120 9354 3118 9355 3117 9359
TIME...MOT...LOC 2204Z 231DEG 22KT 3127 9363

20
Special weather statement, Jan 18, 5:43 PM CST, 1 hour 1 minute before
Special Weather Statement
National Weather Service Shreveport LA
543 PM CST WED JAN 18 2017

LAZ018>022-190030-
Caldwell LA-Winn LA-La Salle LA-Natchitoches LA-Grant LA-
543 PM CST WED JAN 18 2017

...SIGNIFICANT WEATHER ADVISORY FOR GRANT...SOUTHERN CALDWELL...
SOUTHEASTERN NATCHITOCHES...LA SALLE AND SOUTHEASTERN WINN PARISHES
UNTIL 630 PM CST...

At 543 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles east of Winnfield to Flatwoods.
Movement was northeast at 30 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Jena, Colfax, Olla, Clarks, Grayson, Midway, Urania, Pollock, Dry
Prong, Tullos, Georgetown, Spaulding, Rogers, Standard, Bentley,
Rochelle, Kelly, Zenoria, Lake Iatt and Burlington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3148 9221 3139 9266 3141 9267 3140 9268
      3140 9270 3142 9268 3143 9269 3145 9268
      3145 9271 3147 9271 3147 9269 3152 9272
      3142 9285 3142 9287 3141 9287 3137 9293
      3200 9249 3207 9195
TIME...MOT...LOC 2343Z 244DEG 31KT 3190 9248 3142 9284

24

Nearby

River Flood Warnings in Arkansas, 2017River Flood Warnings in Louisiana, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.